RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2014, Volume 14, Number 4, Pages 745–772 (Mi mmj543)  

This article is cited in 1 scientific paper (total in 1 paper)

An abstract KAM theorem

Mauricio Garay

Institut für Mathematik, Fachbereich 08, Johannes Gutenberg University, Staudingerweg 9, 55218 Mainz, Germany

Abstract: According to Moser, the study of normal forms in dynamical systems should be expressed in terms of infinite dimensional group actions. I present a functional analytic setting and an abstract version of the KAM theorem as a new starting point to develop this program.

Key words and phrases: KAM theory, perturbation theory, Herman conjecture.

DOI: https://doi.org/10.17323/1609-4514-2014-14-4-745-772

Full text: http://www.mathjournals.org/.../2014-014-004-005.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 37K55
Received: April 10, 2013; in revised form March 31, 2014
Language:

Citation: Mauricio Garay, “An abstract KAM theorem”, Mosc. Math. J., 14:4 (2014), 745–772

Citation in format AMSBIB
\Bibitem{Gar14}
\by Mauricio~Garay
\paper An abstract KAM theorem
\jour Mosc. Math.~J.
\yr 2014
\vol 14
\issue 4
\pages 745--772
\mathnet{http://mi.mathnet.ru/mmj543}
\crossref{https://doi.org/10.17323/1609-4514-2014-14-4-745-772}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3292048}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000349324800005}


Linking options:
  • http://mi.mathnet.ru/eng/mmj543
  • http://mi.mathnet.ru/eng/mmj/v14/i4/p745

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Garay, “Arithmetic density”, Proc. Edinb. Math. Soc. (2), 59:3 (2016), 691–700  crossref  mathscinet  zmath  isi  scopus
  • Moscow Mathematical Journal
    Number of views:
    This page:171
    References:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020